# SDR UALA2011090704857

- Difficulty date: September 6, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 45,672 hours, 5,789 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  BURNING SMELL IN CABIN WITH RECIRCULATION FANS ON.  FANS LEFT-OFF.  SAMC TEXT:  TURNED GASPER FANS ON 3HRS AGO.  NO FURTHER COMPLAINTS OF NOXIOUS SMELL, HOWEVER THE SMELL HAS CONTINUED THROUGHOUT THE FLIGHT IN THE VICINITY OF 1A, SMELLS LIKE BURNING PLASTIC.  RAN RECIRCULATION FANS AND GASPERS.  NO SMELL.  CHECKED ALL OVENS AND HOTPLATES FOR BURNABLE MATERIAL.  NONE PRESENT.  UNABLE TO DUPLICATE.
